# SDR UIEA2018102962352

- Difficulty date: September 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 15202192
- Condition: Gouged
- Location: Bs 1043-1065
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK WAS GOUGED AT TWO AREAS,  RBL 55 BETWEEN BS 1043 & 1065.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 53-10-52-01, & DWG 145T5214.
